| Model Number |
WA2UR11A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.There was an additional finding of scratch marks were visible inside the working channel near the distal end.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
Event or Problem Description
The customer reported to olympus that the ureteroscope 6.7/8.4 fr.X 430 mm, 5°, angled ocular, 4.2 fr.Channel tip looked displaced.The event occurred during a therapeutic lower ureteric stone procedure.The procedure was completed with a similar device.There was no patient harm associated with the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.Due to the light projectors emitting a large amount of energy, the connections of the endoscopic equipment and the distal end of the ureteroscope heat up.Due to the heat, the connection between the cover glass and the fiber tube has become loose.Cleaning agents and disinfectants may contain various aggressive components that can also damage the product.The following is included in the instructions for use: in order to remove residues, rinse the product thoroughly with deionized water just as described by the manufacturer of the cleaning agent.-do not use tap water for rinsing as it may be chlorinated.Olympus will continue to monitor field performance for this device.